X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (14397) 14397
Publication (878) 878
Conference Proceeding (612) 612
Book Chapter (199) 199
Book / eBook (91) 91
Dissertation (88) 88
Newspaper Article (61) 61
Book Review (48) 48
Magazine Article (31) 31
Paper (27) 27
Web Resource (8) 8
Government Document (7) 7
Trade Publication Article (3) 3
Reference (2) 2
Report (1) 1
Technical Report (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
convexity (10893) 10893
mathematics (5172) 5172
mathematics, applied (3647) 3647
optimization (2783) 2783
algorithms (1656) 1656
analysis (1643) 1643
mathematical analysis (1432) 1432
computational geometry (1331) 1331
operations research & management science (1285) 1285
studies (1281) 1281
mathematical functions (1134) 1134
mathematical models (1035) 1035
engineering, electrical & electronic (854) 854
mathematical theorems (787) 787
inequalities (641) 641
convergence (629) 629
computer simulation (607) 607
mathematics, general (606) 606
statistics & probability (590) 590
research (578) 578
approximation (568) 568
convex analysis (533) 533
applications of mathematics (524) 524
computer science (499) 499
hulls (491) 491
geometry (481) 481
mathematical programming (467) 467
concavity (450) 450
economics (438) 438
applied mathematics (424) 424
generalized convexity (416) 416
operations research/decision theory (409) 409
index medicus (401) 401
convex functions (397) 397
theorems (397) 397
banach space (394) 394
economic models (384) 384
models (372) 372
telecommunications (360) 360
automation & control systems (355) 355
operations research (348) 348
usage (347) 347
calculus of variations and optimal control; optimization (340) 340
algebra (332) 332
duality (329) 329
methods (326) 326
curvature (318) 318
stability (318) 318
computer science, artificial intelligence (311) 311
economic theory (308) 308
humans (306) 306
polynomials (305) 305
theory of computation (303) 303
mechanics (299) 299
mathematical inequalities (297) 297
mathematical optimization (297) 297
numerical analysis (291) 291
iterative methods (289) 289
systems (286) 286
algorithm (283) 283
nonlinear programming (280) 280
operators (279) 279
existence (277) 277
combinatorics (271) 271
random variables (270) 270
computer science, theory & methods (266) 266
convex optimization (266) 266
mathematics, interdisciplinary applications (265) 265
integers (263) 263
computer science, software engineering (261) 261
mathematical vectors (260) 260
topology (254) 254
robustness (251) 251
monotonicity (243) 243
management (241) 241
uniqueness (240) 240
computer science, information systems (236) 236
model (228) 228
engineering, general (226) 226
spaces (223) 223
engineering (222) 222
linear programming (218) 218
sets (217) 217
entropy (216) 216
physics (213) 213
computer science, interdisciplinary applications (210) 210
design (210) 210
optimality conditions (209) 209
theoretical, mathematical and computational physics (208) 208
networks (207) 207
sufficient conditions (202) 202
game theory (201) 201
matrices (200) 200
probability (199) 199
regularization (198) 198
manifolds (197) 197
statistics (197) 197
continuity (195) 195
matrix methods (194) 194
constraints (192) 192
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (45) 45
Gerstein Science - Stacks (34) 34
Online Resources - Online (9) 9
Collection Dvlpm't (Acquisitions) - Vendor file (5) 5
Mathematical Sciences - Missing (4) 4
Engineering & Comp. Sci. - Stacks (3) 3
UTL at Downsview - May be requested (3) 3
Physics - Stacks (2) 2
UofT at Mississauga - Stacks (2) 2
Robarts - Stacks (1) 1
UofT at Scarborough - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (14827) 14827
Chinese (238) 238
French (62) 62
Japanese (58) 58
German (31) 31
Spanish (17) 17
Portuguese (13) 13
Korean (10) 10
Russian (8) 8
Czech (3) 3
Swedish (3) 3
Turkish (3) 3
Italian (2) 2
Romanian (2) 2
Catalan (1) 1
Croatian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


AIP Conference Proceedings, ISSN 0094-243X, 07/2019, Volume 2116, Issue 1
The Fermat, Roll and Lagrange theorems are generalized into the class of nondifferentiable functions, the necessary and sufficient conditions for monotonicity... 
Convexity
Journal Article
AIP Conference Proceedings, ISSN 0094-243X, 04/2017, Volume 1833, Issue 1
In this paper, we present some geometric properties for the normalized generalized Dini function like starlikeness and convexity in the open unit disc. In... 
Convexity
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 09/2018, Volume 68, Issue 5, pp. 1001 - 1008
In this paper, we study abstract convexity topical and sub-topical functions. We obtain some results on abstract convexity such as support set and... 
Convexity
Journal Article
Siberian Advances in Mathematics, ISSN 1055-1344, 01/2019, Volume 29, Issue 1, pp. 44 - 56
We suggest generalizations of the notion of o-minimality. Namely, we introduce and study the notions of multi-R-minimality and right o-minimality (with... 
Convexity
Journal Article
The Ramanujan Journal, ISSN 1382-4090, 01/2017, Volume 44, Issue 2, pp. 281 - 299
Let p(n) denote the partition function and let Δ be the difference operator with respect to n. In this paper, we obtain a lower bound for Δ 2 log p ( n - 1 ) /... 
Convexity
Journal Article
2015, Mathematical surveys and monographs, ISBN 9781470421939, Volume 202, v.
Book
Schedae Informaticae, ISSN 1732-3916, 12/2012, Volume 21, pp. 55 - 55
  We derive C^sup 2^-characterizations for convex, strictly convex, as well as strongly convex functions on full dimensional convex sets. In the cases of... 
Convexity
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2015, Volume 426, Issue 2, pp. 986 - 994
The present paper deals with -convex functions introduced by S. Varošanec in . In our main result we give a characterization of -convex functions satisfying... 
h-convexity | Wright-convexity | Jensen-convexity | Convexity | H-convexity | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
AIP Conference Proceedings, ISSN 0094-243X, 06/2019, Volume 2112, Issue 1
Optimality conditions of functions with respect to an operator E: ℝn→ℝn are considered. Necessary condition of Fritz-John and Kuhn-Tucker types of nonsmooth... 
Optimization | Convexity
Journal Article
Nei Menggu Shifan Daxue Xuebao (Ziran Kexue Ban) / Journal of Inner Mongolia Normal University (Natural Science Edition) (English), ISSN 1001-8735, 05/2012, Volume 41, Issue 2, pp. 159 - 162
The concept of 2 -normed type U -space is introduced. Characteristic of 2 -normed type U -space is given. It is obtained that 2 -normed type spaces have... 
Convexity
Journal Article
Theoretical Computer Science, ISSN 0304-3975, 10/2013, Volume 510, pp. 127 - 135
Inspired by a result of Carathéodory [Über den Variabilitätsbereich der Fourierschen Konstanten von positiven harmonischen Funktionen, Rend. Circ. Mat. Palermo... 
Convexity space | Interval convexity | Carathéodory number | [formula omitted]-convexity | Monophonic convexity | Geodetic convexity | convexity | Caratheodory number | SETS | ORDER 3 | COMPUTER SCIENCE, THEORY & METHODS | PATH CONVEXITY | P-3-convexity | HULL NUMBER | Hardness
Journal Article
Journal of Convex Analysis, ISSN 0944-6532, 2019, Volume 26, Issue 3
Journal Article
Discrete & Computational Geometry, ISSN 0179-5376, 1/2017, Volume 57, Issue 1, pp. 179 - 214
Journal Article
International Mathematics Research Notices, ISSN 1073-7928, 12/2017, Volume 2017, Issue 24, pp. 7459 - 7503
Steady fluid flows have very special topology. In this paper we describe necessary and sufficient conditions on the vorticity function of a 2Dideal flow on a... 
MATHEMATICS | CONVEXITY
Journal Article
Forum Mathematicum, ISSN 0933-7741, 03/2019, Volume 31, Issue 2, p. 479
In [G. Bianchi, R. J. Gardner and P. Gronchi, Symmetrization in geometry, Adv. Math. 306 2017, 51-88], a systematic study of symmetrization operators on convex... 
Operators | Convexity
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 07/2019, Volume 475, Issue 1, pp. 41 - 50
In the present paper we solve a problem posed by Tomasz Szostok who asked about the solutions and to the system of inequalities We show that and are the... 
Jensen-convexity | Convexity | Hermite–Hadamard inequalities | [formula omitted]-convexity | [formula omitted]-Riemann integral | Hermite-Hadamard inequalities | POLYNOMIALS | MATHEMATICS | MATHEMATICS, APPLIED | K-convexity | PROPERTY | K-Riemann integral
Journal Article
The Ramanujan Journal, ISSN 1382-4090, 6/2019, Volume 49, Issue 2, pp. 341 - 352
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.